| Model Number |
IPU06008013P |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/04/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that an in.Pact balloon was used to treat a plaque lesion in the right distal superficial femoral artery.Stenosis was cto (chronic total occlusion-100%).No degree of tortuosity.No degree of calcification.6fr destination sheath french size and brand was used.Spider spd2-us-04-320 was used.Balloon inflated with a bard inflation device.50/50 inflation fluid was used.Device prepped per ifu. the device passed through a previously-deployed stent.No resistance was encountered.Excessive force not used. it was reported that there was a pinhole burst during inflation at 10atms on the second inflation.All fragments of the balloon were retrieved.Procedure completed by opening a new drug coated balloon.No patient injury.
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative